# SDR 98ZZZX1174

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87144
- Make and model: Cessna 402B
- Aircraft serial: 402B0933
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Condition: Failed
- Location: Pilot Seat Back
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SEAT BACK RECLINED IN-FLIGHT.  BRACKET ON RIGHT SIDE OF SEAT BROKEN.  CASTING APPEARS TO HAVE BEEN CRACKED PRIOR TO FAILURE.
